Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken Clomid. Now cramping, tiredness, hot flashes, diarrhea, constipation. Early for pregnancy test?

Hi, my name is Kayla and I took a 5 day round of clomid starting 12/25 and ending on 12/30.... for the last week i have had these symptoms; cramping, twinges near my right ovary that radiate to my back, extreme tiredness, hot flashes, diarrhea , constipation , hungry 24/7, nausea, headaches...... is it too early to have a positive pregnancy test?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query
You should have a pregnancy test only when your period is overdue, not before that.
The symptoms could be due to hyper stimulation of the ovaries - a known side effect of clomiphene
Please consult your gynecologist for the same and for an evaluation
Take care.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor